Article Text

PDF
Painful skin reaction
  1. Hon-Pheng Tam,
  2. Wei-Jing Lee
  1. Department of Emergency Medicine, Chi-Mei Medical Center, Tainan, Taiwan
  1. Correspondence to Dr Wei-Jing Lee, Department of Emergency Medicine, Chi-Mei, Medical Center, 901 Zhonghua Road, Yongkang District, Tainan 710, Taiwan; saab931103{at}yahoo.com.tw

Statistics from Altmetric.com

Clinical introduction

A 54-year-old male diagnosed with chronic hepatitis C, and hepatocellular carcinoma (HCC) status post transarterial embolisation twice, presented to our Emergency Department (ED) due to progressive cutaneous dysesthesia over bilateral palms and soles after taking a new agent for the cancer twice a day for 6 days, in addition to his daily analgesic medication etoricoxib (60 mg). Clinical examination revealed skin lesions over his palms (figure 1) and feet (figure 2).

Figure 1

Palmar erythematous rashes.

Figure 2

Central yellow-coloured blisters on …

View Full Text

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.